Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF GROUP THEORY   SEPTEMBER 2012 , Volume 1 , Number 3; Page(s) 1 To 9.
 
Paper: 

ON HUPPERT'S CONJECTURE FOR F4 (2)

 
 
Author(s):  TONG VIET HUNG P.*, WAKE ELD THOMAS P.
 
* SCHOOL OF MATHEMATICAL SCIENCES, NORTH-WEST UNIVERSITY (MA KENG), MMABATHO 2735 SOUTH AFRICA
 
Abstract: 

Let G be a finite group and let cd (G) be the set of all complex irreducible character degrees of G.
B. Huppert conjectured that if H is a finite nonabelian simple group such that cd (G) =cd (H), then G
@HxA, where A is an abelian group. In this paper, we verify the conjecture for F4 (2).

 

 
Keyword(s): CHARACTER DEGREES, SIMPLE GROUPS, HUPPERT'S CONJECTUR
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

TONG VIET, H., & WAKE ELD, T. (2012). ON HUPPERT'S CONJECTURE FOR F4 (2). INTERNATIONAL JOURNAL OF GROUP THEORY, 1(3), 1-9. https://www.sid.ir/en/journal/ViewPaper.aspx?id=272898



Vancouver: Copy

TONG VIET HUNG P., WAKE ELD THOMAS P.. ON HUPPERT'S CONJECTURE FOR F4 (2). INTERNATIONAL JOURNAL OF GROUP THEORY. 2012 [cited 2021June16];1(3):1-9. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272898



IEEE: Copy

TONG VIET, H., WAKE ELD, T., 2012. ON HUPPERT'S CONJECTURE FOR F4 (2). INTERNATIONAL JOURNAL OF GROUP THEORY, [online] 1(3), pp.1-9. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=272898.



 
  pdf-File
Persian Abstract Yearly Visit 65
 
 
Latest on Blog
Enter SID Blog